# SDR 96ZZZX1030

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34698
- Make and model: Bell 206B-3
- Aircraft serial: 4324
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040002115
- Condition: Leak
- Location: Cork
- Part time: 500 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL LEAKING THROUGH CORK.  CORK SEEMS SATURATED WITH OIL.  APPEARS CORK NEEDS TO BE SEALED WITH SOMETHING BETTER THAN SHELLAC.
